On monotone difference approximations for a first-order quasi-linear equation
Doklady Akademii Nauk, Tome 229 (1976) no. 6, pp. 1317-1320
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_229_6_a8,
author = {N. N. Kuznetsov and S. A. Voloshin},
title = {On monotone difference approximations for a first-order quasi-linear equation},
journal = {Doklady Akademii Nauk},
pages = {1317--1320},
year = {1976},
volume = {229},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_229_6_a8/}
}
N. N. Kuznetsov; S. A. Voloshin. On monotone difference approximations for a first-order quasi-linear equation. Doklady Akademii Nauk, Tome 229 (1976) no. 6, pp. 1317-1320. http://geodesic.mathdoc.fr/item/DAN_1976_229_6_a8/